Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 232, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 9, 2014, 8:46 PM CDT for Buffalo County, Sherman County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2014, 8:46 PM CDT (01:46 UTC)
- Expired
- Jul 9, 2014, 9:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 8:50 PM CDT | HAIL 1 | Litchfield, NE | MOSTLY DIME SIZE HAIL BUT UP TO QUARTER IN PROGRESS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS53 KGID 100146
SVRGID
NEC019-163-100230-
/O.NEW.KGID.SV.W.0232.140710T0146Z-140710T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT WED JUL 9 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN SHERMAN COUNTY IN CENTRAL NEBRASKA...
* UNTIL 930 PM CDT
* AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LITCHFIELD...OR 29 MILES SOUTH OF ORD...MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RAVENNA...PLEASANTON...LITCHFIELD...ROCKVILLE...HAZARD AND POOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4102 9872 4101 9872 4085 9911 4117 9921
4120 9921 4121 9920 4130 9902
TIME...MOT...LOC 0146Z 328DEG 24KT 4119 9907
HAIL...1.50IN
WIND...60MPH
$$
EDDY1 follow-up statement
049
WWUS53 KGID 100208
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CDT WED JUL 9 2014
NEC019-163-100230-
/O.CON.KGID.SV.W.0232.000000T0000Z-140710T0230Z/
BUFFALO NE-SHERMAN NE-
908 PM CDT WED JUL 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN BUFFALO AND SOUTHERN SHERMAN COUNTIES...
AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAZARD...OR 24
MILES NORTH OF KEARNEY...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RAVENNA...PLEASANTON...ROCKVILLE...HAZARD AND POOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4102 9872 4101 9872 4085 9911 4113 9920
4120 9891
TIME...MOT...LOC 0207Z 327DEG 33KT 4105 9901
HAIL...1.25IN
WIND...60MPH
$$
EDDYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:33 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 9, 6:33 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CDT WED JUL 9 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 341 PM CDT WED JUL 9 2014 THE BIG ISSUE FOR THE SHORT TERM WILL BE ASSESSING THE CHANCE FOR SEVERE SEVERE WEATHER THIS AFTERNOON THROUGH OVERNIGHT. UPPER LEVEL FLOW IS NORTHWEST AS WE WILL BE NEAR THE NORTHEAST SIDE OF A DEAMPLIFYING RIDGE OVER THE CENTRAL AND SOUTHERN ROCKIES. SMALL IMPULSES WILL MAKE THEIR WAY THROUGH THE CWA THIS AFTERNOON AND NIGHT. MEANWHILE...A LOW-LEVEL JET WILL DEVELOP WITH ITS AXIS MORE THAN LIKELY WEST OF THE CWA...NOT HEADING EAST INTO THE CWA UNTIL MAINLY THE OVERNIGHT HOURS. THE LIMITING FACTOR FOR ANY SEVERE WEATHER THIS AFTERNOON INTO NIGHT TIME WILL BE INSTABILITY. THERE IS AND WILL BE PLENTY OF DEEP LAYER SHEAR...BETWEEN 40 AND 50 KTS. IT SEEMS THAT WE ARE STRUGGLING TO REACH MUCH MORE THAN 1000 J/KG OF CAPE IN CENTRAL AND EASTERN AREAS...BUT OUR FAR WEST MIGHT GET INTO THE REALM OF 1500 TO 2000 J/KG. SOME CONVECTION HAS FIRED OVER THE LBF CWA AND HAS PROMPTED SOME WARNINGS...BUT STORMS FIZZLE AS THEY GET CLOSE TO OUR CWA. AS THE LOW-LEVEL JET DEVELOPS TONIGHT...THIS COULD HELP CONVECTION KEEP GOING AND WILL GIVE US A GOOD SHOT OF RAIN TONIGHT AS IT MOVES EAST INTO OUR AREA. MID-LEVEL INSTABILITY WILL BE LIMITED...SO WE ARE LOOKING AT A MARGINAL SEVERE EVENT...IF ANY SEVERE WEATHER OCCURS. ENSEMBLES POINT TOWARD MEASURABLE RAIN TONIGHT AND I HAVE INCREASED CHANCES OF RAIN ALONG WITH AMOUNTS OF RAIN COMPARED TO THE PREVIOUS FORECAST. THE LOW-LEVEL JET AXIS LOOKS A LITTLE SLUGGISH TO GET OUT OF HERE IN THE MORNING AND I HAVE HELD ON TO CONSIDERABLE CHANCES OF RAIN FOR THE MORNING...ESPECIALLY EAST/SOUTHEAST. THE AFTERNOON LOOKS DRY...ESPECIALLY FROM SUBSIDENCE JUST BEHIND THE EXPECTED EXITING CONVECTION. MADE ONLY MINOR CHANGES TO TEMPERATURES...DEWPOINTS...WIND...AND SKY COVER. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 341 PM CDT WED JUL 9 2014 THE PATTERN IN THE LONG TERM REMAINS FAIRLY CONSISTENT WITH TRENDS RECENTLY AS THE LARGE UPPER LEVEL RIDGE BEGINS TO RETROGRADE BACK WEST...ACROSS THE DESERT SOUTHWEST WHILE A TROUGH IS SITUATED ACROSS THE GREAT LAKES ONTARIO REGION. THIS SETUP LEADS TO NORTHWESTERLY FLOW ALOFT FOR THE CENTRAL PLAINS AND THUS NUMEROUS PERTURBATIONS SLIDING ACROSS THE REGION FUELING MULTIPLE CHANCES FOR SHOWERS AND THUNDERSTORMS. THATS EXACTLY WHAT WE CAN EXPECT IN THE LONG TERM WITH THUNDERSTORM CHANCES POPPING UP EVERY OTHER DAY TO EVERY COUPLE OF DAYS. STARTING OFF FRIDAY...ONE OF THOSE DISTUBANCES IN COMBINATION WITH A WEAK SURFACE LOW WILL DRAG A COLD FRONT ACROSS THE OUTLOOK AREA. ALTHOUGH IT REMAINS TO BE SEEN JUST HOW FAR SOUTH THIS FRONT WILL SAG...SOME MODELS INDICATE MUCH OF SOUTH CENTRAL NEBRASKA COULD BE NORTH OF THIS FRONT BY MID AFTERNOON...POSSIBLY SIGNALING SLIGHTLY COOLER TEMPERATURES IN THE 80S ACROSS NEBRASKA VERSUS UPPER 90S TO NEAR 100 ACROSS KANSAS. SATURDAY SHOULD BE SLIGHTLY COOLER WITH MORE CLOUD COVER AND INCREASED CHANCES FOR PRECIPITATION. TRENDS CONTINUE INTO THE WORKWEEK WITH ON AND OFF CHANCES FOR PRECIPITATION AND CLIMBING INTO THE 80S TO LOW 90S MOST DAYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 633 PM CDT WED JUL 9 2014 PREVAILING VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. CONVECTIVE ACTIVITY POSSIBLE THROUGH ABOUT 06Z...BUT WILL NEED TO CONTINUE MONITORING RADAR TRENDS AND UPDATE THE TAFS AS NECESSARY. WIND WILL REMAIN FROM THE SOUTHEAST...BUT MAY BECOME VARIABLE IN THE PRESENCE OF THUNDERSTORM OUTFLOW. VISIBILITY RESTRICTION IS NOT CURRENTLY EXPECTED DURING THE TAF PERIOD. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HEINLEIN LONG TERM...SALTZMAN AVIATION...BRYANT
Hazardous weather outlook, Jul 9, 5:58 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 558 PM CDT WED JUL 9 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 558 PM CDT WED JUL 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGH TONIGHT. SOME OF THESE THUNDERSTORMS COULD BE SEVERE. THE MAIN THREATS WILL BE HAIL AND WIND. HAIL NEAR GOLF BALL SIZE AND WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE WITH THE SEVERE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FROM THURSDAY MORNING THROUGH NEXT TUESDAY...CHANCES FOR SPOTTY THUNDERSTORMS EXIST FOR PORTIONS OF THE OUTLOOK AREA THROUGHOUT THIS PERIOD. AT THIS TIME...PREDICTABILITY IS TOO LOW TO IDENTIFY ANY KIND OF ORGANIZED SEVERE WEATHER THREAT WITH REGARD TO THE TIMING...LOCATION...AND INTENSITY OF POTENTIAL THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN/SALTZMAN/HALBLAUB
In the hours before
Local storm report, Jul 9, 8:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
800 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL HEARTWELL 40.57N 98.79W
07/09/2014 M1.00 INCH KEARNEY NE NWS EMPLOYEE
LOTS OF SMALL HAIL ACCOMPANIED BY SOME QUARTER SIZE. HAIL
COVERING THE GROUND IN SPOTS. EXTENSIVE CROP DAMAGE. HAIL
COULD HAVE BEEN LARGER. EMPLOYEE CAME UPON THE HAIL WELL
AFTER THIS OCCURRED. SO THE HAIL MAY HAVE PARTIALLY
MELTED. TIME EST FM RADAR.
&&
HALBLAUBLocal storm report, Jul 9, 8:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
809 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 7 E KEARNEY 40.70N 98.95W
07/09/2014 BUFFALO NE AMATEUR RADIO
LARGE TREE LIMB DOWN IN DRIVEWAY. AT LEAST 12 INCHES IN
DIAMETER. TIME EST FM RADAR. THIS DAMAGE WAS ASSOCIATED
FROM STRONG OUTFLOW FROM THE TSTM THAT DID NOT DIRECTLY
MOVE OVER THIS LOCATION.
&&
HALBLAUBLocal storm report, Jul 9, 8:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
814 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 4 W COWLES 40.17N 98.52W
07/09/2014 E1.75 INCH WEBSTER NE LAW ENFORCEMENT
DEPUTY REPORTS GOLF BALL SIZE HAIL AND WINDS ESTIMATED AT
60 TO 70 MPH.
&&
REEDSpecial weather statement, Jul 9, 8:21 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 821 PM CDT WED JUL 9 2014 NEZ047-048-062-063-100145- HALL NE-HAMILTON NE-MERRICK NE-HOWARD NE- 821 PM CDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HOWARD... SOUTHWESTERN MERRICK...EASTERN HALL AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 845 PM CDT... AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. LIBORY...OR 7 MILES NORTHWEST OF GRAND ISLAND...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRAND ISLAND...DONIPHAN...ALDA...PHILLIPS AND ST. LIBORY. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 310 AND 326. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4100 9859 4113 9843 4088 9801 4070 9832 TIME...MOT...LOC 0121Z 314DEG 27KT 4101 9844 EDDY
Local storm report, Jul 9, 8:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND GST 1 SW GUIDE ROCK 40.06N 98.34W
07/09/2014 E60 MPH WEBSTER NE TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUSTS ESTIMATED UP TO 60
MPH.
&&
REEDSpecial weather statement, Jul 9, 8:40 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
840 PM CDT WED JUL 9 2014
NEZ046-061-100230-
SHERMAN NE-BUFFALO NE-
840 PM CDT WED JUL 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BUFFALO AND SHERMAN
COUNTIES UNTIL 930 PM CDT...
AT 839 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LITCHFIELD...OR 27 MILES SOUTH OF ORD...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RAVENNA...LOUP CITY...PLEASANTON...LITCHFIELD...ROCKVILLE AND HAZARD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4114 9875 4109 9875 4094 9917 4109 9921
4126 9920 4136 9901
TIME...MOT...LOC 0139Z 328DEG 26KT 4122 9909
EDDYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:00 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 45 min |
| Jul 9, 7:12 PM CDT | Severe Thunderstorm Warning | GID | Adams, Kearney | 48 min |
| Jul 9, 7:34 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 41 min |
| Jul 9, 7:37 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Sherman, Valley | 38 min |
| Jul 9, 7:44 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Howard, Sherman | 46 min |
| Jul 9, 8:00 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 45 min |
| Jul 9, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 38 min |
| Jul 9, 8:14 PM CDT | Severe Thunderstorm Warning | GID | Webster | 22 min |
| Jul 9, 8:21 PM CDT | Special Weather Statement | GID | Hall | 24 min |
| Jul 9, 8:40 PM CDT | Special Weather Statement | GID | Sherman | 50 min |
| Jul 9, 8:44 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 46 min |
| Jul 9, 8:45 PM CDT | Areal Flood Advisory | GID | Greeley, Howard, Sherman, Valley | 3 hr |
| Jul 9, 8:59 PM CDT | Special Weather Statement | GID | Dawson | 46 min |
| Jul 9, 9:04 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 41 min |
| Jul 9, 10:43 PM CDT | Special Weather Statement | GID | Nuckolls | 47 min |
| Jul 9, 11:53 PM CDT | Special Weather Statement | GID | Dawson | 52 min |
| Jul 10, 12:03 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 42 min |
| Jul 10, 12:30 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 45 min |
| Jul 10, 12:45 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 45 min |
| Jul 10, 1:02 AM CDT | Special Weather Statement | GID | Furnas | 43 min |
| Jul 10, 1:12 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 18 min |
| Jul 10, 1:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 46 min |
| Jul 10, 1:30 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 45 min |
| Jul 10, 1:36 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 39 min |
| Jul 10, 1:54 AM CDT | Areal Flood Advisory | GID | Dawson, Gosper | 3 hr |
| Jul 10, 2:09 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 19 min |
| Jul 10, 2:11 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 49 min |
| Jul 10, 3:15 AM CDT | Special Weather Statement | GID | Franklin | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.